MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently waiting for the arrival of the device.
 
Event or Problem Description
The user reported an issue with the administration set."taxol was infusing through the filtered tubing and a slow drip of drug was noticed to be coming out of the y-site.We caught it early in the infusion and changed the tubing."no patient injury or harm occurred for this case.The event date and patient information are unknown.
 
Additional Manufacturer Narrative
The user reported y-site leaking issue was confirmed.The quality alert was sent out to the contract supplier (b)(4) on 09/01/2017.The investigation was performed by the contract supplier and the report was returned to zyno medical on 02/02/2018.(b)(4).
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00263).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6842330
Report Number3006575795-2017-00263
Device Sequence Number10953009
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70071-DF
Device Lot Number16127525
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2017
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1